Zombie Democracy – Apartheid Fort NZ

Welcome to the World's Deadliest Tourist Attraction – The Final Destination!

Archive for August 3rd, 2019

Zombie drug behind bizarre suicide?

Posted by te2ataria on August 3, 2019

Sent by a reader visiting the “Village of Idiots”

Zombie drug may be responsible for GB student suicide

A young British student who jumped from a plane during a biology internship in Madagascar was “mumbling” and “pretty incoherent” two days before her death — most probably due to the effects of prescription medication, her family said.

University of Cambridge biology student Alana Cutland, 19, jumped from a small plane and fell 1,500m into a savanna infested with fossas, carnivorous cat-like animals, according to reports.

She unfastened her seatbelt and opened a door shortly after take-off, and then jumped out of the small Cessna aircraft despite the pilot and a second passenger’s desperate efforts to restrain her.

Her body has not been found despite searches by villagers in the  remote area.

Was “Spice” or Similar Drugs Responsible for Alana’s Suicide?

A new drug, widely known as “spice.,” has taken hold on streets across Europe and North America over the past few years. “Tribes of strangers are staggering around, looking lost and mumbling to passersby before passing out whenever their legs and minds can take no more,” a report said.

“Zombie spice users are pushing Britain’s emergency services to the brink,” warns The Sun. A “spice nightmare” is turning city centers into “real-life horror movies,” says The Mirror. Spice “turns users into the ‘living dead’ in minutes and is ruining lives across Britain,” added The Daily Mail.

JWH-018

Spice (aka, “K2”) is the street name for the analgesic chemical JWH-018 or AM-678. It’s a synthetic drug made from a combination of  chemicals designed to mimic the effects of tetrahydrocannabinol (THC), the psychoactive compound found in marijuana.

JWH-018 is responsible for dozens of deaths globally and is banned in more than 20 countries, including Great Britain and New Zealand.

 Zombie Drug Flakka (α-PVP)

There’s another Zombie drug known as α-Pyrrolidinopentiophenone (aka, α-pyrrolidinovalerophenone, α-PVP, O-2387, β-keto-prolintane, prolintanone, or desmethylpyrovalerone). It’s a synthetic stimulant of the cathinone class developed in the 1960s that has been sold as a designer drug, also called flakka.

Flakka, like other psychostimulants, can cause hyperstimulation, paranoia, and hallucinations. α-PVP has been responsible for many death in suicides and overdoses caused by combinations of drugs.

Designer drug related to bath salts causes terrible hallucinations, paranoia and psychosis

In August 2016, Austin Harrouff, a 19-year-old Florida State University student, stabbed a married couple to death in their Jupiter, Florida home, and then gnawed at the male victim’s face. The FSU fraternity brother grunted like an animal as police tried to subdue him during the Monday night attack, officials said.

“Authorities believe Harrouff was high on flakka, a highly addictive designer drug that causes paranoia and psychosis. Flakka, sometimes known as gravel, is closely related to bath salts, a synthetic cathinone that police linked to the infamous face-eating attack in Miami four years ago. The man-made drug that’s manufactured primarily in China entered the states only a few years ago, but didn’t soar in popularity until 2013. Florida has seen the brunt of the flakka abuse. The epidemic began to spread to the Midwest last year.”

Why is flakka dangerous?

Flakka is known to spike your body temperature up to 104 degrees, if not higher. An extremely high body temperature can have dire consequences – it can lead to kidney damage or kidney failure, and even death. The synthetic drug can also elevate your blood pressure, which can cause a heart attack, stroke, aneurysm, or heart failure, according to the Mayo Clinic.

How brutal are flakka’s side effects?

People who use flakka will at first feel euphoric, highly sociable, stimulated, more focused and have an increased sex drive, said Cidambi. But the anticipated high will wear off quickly, leaving users to up their flakka intake. And the more someone abuses the designer drug, she added, the more they will begin to feel the negative side effects. Flakka users will experience what the National Institute on Drug Abuse calls “excited delirium“: a debated condition involving hallucinations, paranoia, increased strength and hyperstimulation. Your heart will race. You will have panic attacks. Your sex drive will plummet. You may become depressed and suicidal. And like Harrouff, you could become extremely psychotic and violent. “It’s easy to get there, though,” Cidambi said. “As you crash you’re going to feel all the withdrawal you want to not feel … unfortunately it’s their tolerance that pushes them to the other side.” Vaping with flakka will make you feel these effects far quicker than any other method because the drug goes straight in your blood stream. That could easily lead to an overdose, the federal health institute states.

♠ ♠

Murder Mysteries [latest reported cases]

Suspicious death of Whanganui woman
Saturday, 3 August 2019 – 5:23pm – Central

A 30-year-old woman was taken to Whanganui Hospital on the morning of 31 July with what appeared to be non-accidental injuries. She was flown to Wellington Hospital in a critical condition. The woman died in the early hours of this morning, 3 August, police said.
https://www.police.govt.nz/news/release/suspicious-death-whanganui-woman

Mystery surrounds body found in Auckland Domain

Police say body found in the Auckland Domain is not suspicious, even before arriving at the scene.  [Is it the sixth sense of a frigging crystal ball?]

Three joggers found the man’s body about 50m from Lower Domain Dr, face down in the creek on the edge of a path winding through the park.

“Police are conducting enquiries to gather more information to establish the circumstances,” a spokesperson said.

♠ ♠  ♠ ♠

Posted in Tourist Deathtrap | Tagged: , , , , , , | Leave a Comment »